# SDR REXA2025021900202

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH67037079
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26L HAS CORROSION AROUND FASTENER HEADS FS879-FS885.  REPAIRED STRINGER 26L BETWEEN F.S.879 AND F.S.885 IAW MHIRJ REO 670-53-51-328 REV-- DATED 2025-01-13.
